# SDR ASAA0080458

- Difficulty date: July 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK GOUGES WERE FOUND ON SEAT TRACK, FS 1206 TO 1248, LBL 22.REMOVED AND REPLACED SEAT TRACK SECTION FROM FS 1029 TO 1306 IAW DC9 SRM 53-05.
